# SDR DALA2019062903939

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,096 hours, 31,946 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Nicked
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON AFT MOVABLE FLAP VANE LOWER SURFACE AT RT WING (AD). NRC 00236: NICKS ON AFT MOVABLE FLAP VANE LOWER SURFACE AT RT WING WERE REPAIRED PER SRM 57-53-01-2R-1 AND 51-70-02-0G. (LP #1145757)
